# SDR ASAA2022020137329

- Difficulty date: February 1, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 1,085 hours, 342 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TURNED ON WX RADAR, GOT "WX TERR DISAGREE", FOLLOWED BY "WX FAIL". GROUNDED - YES. FFR LOGGED FAULT 34-43107. COULD NOT DUPLICATE MALFUNCTION. MULTIPLE RADAR OP CKS & VARIED RANGES. NO DEFECTS NOTED. REF B737-9 FIM 34-41-00-810-818.
